# SDR SIMA20141022003

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,265 hours, 24,231 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 139
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 2 VLV FAIL N FLIGHT, IN ICING CONDITIONS, FOLLOWED BY WING ANTI-ICE FAIL.  TRANSFERRED TO NRWC 658-MIA-01753.  R & R RT ENG BLEED VLV IAW AMM 36-11-05 & PERFORMED AIR BLEED SYS OPERATIONAL TEST.  OPERATIONS CHECKED GOOD.
